American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Patrick Simonetta. An example of a $C$-minimal group which is not abelian-by-finite. Proc. Amer. Math. Soc. 131 (2003) 3913-3917. MR 1999940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Hilton and Dirk Scevenels. Calculating and interpreting the Mislin genus of a special class of nilpotent spaces. Proc. Amer. Math. Soc. 127 (1999) 3433-3438. MR 1644018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Y. Tang. On the subgroup separability of generalized free products of nilpotent groups . Proc. Amer. Math. Soc. 113 (1991) 313-318. MR 1081099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carlos R. Videla. On the Mal\cprime cev correspondence . Proc. Amer. Math. Soc. 109 (1990) 493-502. MR 1014647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Francis Oger. Elementary equivalence and profinite completions: a characterization of finitely generated abelian-by-finite groups . Proc. Amer. Math. Soc. 103 (1988) 1041-1048. MR 954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas A. Fournelle. Pseudocomplete nilpotent groups . Proc. Amer. Math. Soc. 88 (1983) 1-7. MR 691267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford. The isomorphic question for division rings of group rings . Proc. Amer. Math. Soc. 85 (1982) 327-330. MR 656094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. Menal. Addendum to: ``Residual linearity for certain nilpotent groups''\ (Proc. Amer. Math. Soc. {\bf 68} (1978), no. 1, 27--31) . Proc. Amer. Math. Soc. 77 (1979) 19-22. MR 539622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1